RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2003, Volume 39, Number 12, Pages 1617–1626 (Mi de10960)  

Ordinary Differential Equations

Stability-Like Properties of Stochastic Differential Equations

Yu. N. Merenkov

I. A. Bunin Elets State University

Full text: PDF file (1374 kB)

English version:
Differential Equations, 2003, 39:12, 1703–1712

Bibliographic databases:

UDC: 517.925.51+519.216.2
Received: 13.05.2001

Citation: Yu. N. Merenkov, “Stability-Like Properties of Stochastic Differential Equations”, Differ. Uravn., 39:12 (2003), 1617–1626; Differ. Equ., 39:12 (2003), 1703–1712

Citation in format AMSBIB
\Bibitem{Mer03}
\by Yu.~N.~Merenkov
\paper Stability-Like Properties of Stochastic Differential Equations
\jour Differ. Uravn.
\yr 2003
\vol 39
\issue 12
\pages 1617--1626
\mathnet{http://mi.mathnet.ru/de10960}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2154767}
\transl
\jour Differ. Equ.
\yr 2003
\vol 39
\issue 12
\pages 1703--1712
\crossref{https://doi.org/10.1023/B:DIEQ.0000023550.21162.c0}


Linking options:
  • http://mi.mathnet.ru/eng/de10960
  • http://mi.mathnet.ru/eng/de/v39/i12/p1617

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:53
    Full text:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020